# SDR AALA202008289008

- Difficulty date: August 25, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 9,905 hours, 3,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EPSU 15WL (EMERGENCY POWER SUPPLY UNIT) FAILED OPS CHECK.  REMOVED AND REPLACED SWITCH 4WL PER TSM 33-51-00-810-871-A, AND AWM 33-51-01 OPS CHECK, OKAY FOR SERVICE.
